# SDR DALA13060863763

- Difficulty date: November 13, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N3763D
- Make and model: Boeing 737832
- Aircraft serial: 29629
- Aircraft time: 40,197 hours, 14,873 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND BS 727B RBL 24.75 SEAT TRACK CRACKED.   MAINTENANCE REPAIRED SEAT TRACK IAW PRI ERA 519857-14 REV O AND FINAL FINAL ERA 519857-14 REV ORIGINAL.
